# SDR SOKF20210608001

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N684TA
- Make and model: Airbus A320-233
- Aircraft serial: 4944
- Aircraft time: 30,089 hours, 13,306 cycles
- Engine: Iae V2527EA5
- Engine time: 2,870,315 hours, 12,672 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF FROM MIA TO SAL THE TAKE OFF WAS REJECTED DUE TO AIRSPEED DISCREPANCY BETWEEN CAP PFD AND FO PFD DURING TAKE OFF ROLL.  IN ACCORDANCE WITH TSM TASK 34-13-00-810-998-B PERFORMED INSPECTION IAW AMM 34-11-15-200-001. PERFORMED FLUSHING OF THE PRINCIPAL TOTAL PRESSURE IAW  AMM 34-10-00-170-001. AND WAS FOUND FOD ON PITOT F/O SIDE.  THE LEAK TEST OF THE PRINCIPAL AND STAND BY DATA SYSTEM WERE PERFORMED SATISFACTORILY, IAW AMM 34-13-00-720-009 FUNCTIONAL TEST OF THE ALTITUDE AND AIRSPEED DATA WAS PERFORMED SATISFACTORILY. NO AIRSPEED DIFFERENCE BETWEEN CAPT AND F/O SIDE PFD´S, ALL OK. THE AIRCRAFT WAS RETURNED TO NORMAL OPERATION.
